# SDR DHL9980178C

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 210-450
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, REPLACED SKIN FROM STA 210 TO 450 STR 21L TO 31L.  REMOVED AND REPLACED SKIN PER DAC DRAWING 5755230.
